# SDR SWAA2024092730785

- Difficulty date: August 26, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 55,243 hours, 31,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FCB ANGLE ATTACHED TO BAFFLE BS 400+1 LBL 24.75 WL 156 (MARKED)<[01] REMOVED AND REPLACED ANGLE ATTACHED TO BAFFLE BS 400+1 LBL 24.75 WL 156 IAW SRM 51-40-02 & DWG 143A7505;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.
